first time test cyp user
- 08-20-2012, 08:59 PM
first time test cyp user
I was just prescriped test cyp by my doc for low test. i am only 22 but have test in the mid 200s, we have tried many things and clomid worked a little but only got me up to this level.....my script is for 100mg per week
Today was my first injection. I did it myself at the doctors office in my thigh. As soon as i put it in my leg i almost felt it going throughout my leg. Other than that i felt ok. The nurse wanted to have me sit on the table for a while jsut to make sure i didnt have an allergic reaction or anything....well, once i got on the table i began feelin ery liht headed andpassed out......my leg is still bothering me now as well.
Any idea why this happened? do you think its a reaction to the test or just hte whole situation? Thanks for any input
- 08-20-2012, 09:06 PM
also, figuring eeryone works out, when is the best time to inject? if there is one....pre workout post workout? before bed?
- 08-20-2012, 10:40 PM
Sounds like your nerves got the best of you. I can inject 3 times in 3 minutes and make breakfast at the same time. You will get used to it.
At your dose the injection time is irrelevant. I know fitness girls on more T than that.
08-20-2012, 10:44 PM
Hahaha hey give him a break first injection is nerve wracking... I remember I was very very shaky first injection, start to perspire more, just strange. Anyways yeah that low test is nothingOriginally Posted by heavyiron
08-20-2012, 10:49 PM
I have almost the same test level as you (I'm 40 though)...they want me on 100mg max per week, that seems like its not even worth it...how the F is that gonna bring you up from 200-300 levels? makes no sense. why they prescribe 100mg per week is beyond me, should be minimum of 200mg per week. I suppose if after several months the test level does not improve to at least 5-600 they might bump you up....but I'm not even sure of that. and they wonder why people just stockpile TRT test and make a cycle out of it.....
08-20-2012, 10:52 PM
Yeah I can see logic in 200-300 test but not 100 like come onOriginally Posted by WARBIRDWS6
08-20-2012, 11:05 PM
08-20-2012, 11:15 PM
My docs have never prescribed less than 200mg Cyp weekly.
08-20-2012, 11:28 PM
08-20-2012, 11:41 PM
08-20-2012, 11:41 PM
My test cyp vials are doses way higher than that.. (350mg/ml) brb doing 0.3ml shots... -.-
08-21-2012, 04:02 AM
Sounds like you had a vasovagal response. How soon after the injection did you faint? I've seen the same exact thing happen right in front of me with my brother. Dad (physician) brought home some flu shots. Gave one in my brothers arm while he was standing. About a minute later his pupils got real big and he took two steps and passed out.
Read up on it here: http://en.wikipedia.org/wiki/Vasovagal_response
Look at causes to the reaction. You seem to fit the criteria for "any painful or unpleasant stimuli: Watching or experiencing medical procedures."
Hope that helps explain it. I would think you'd adjust to that over time.
STIMaholic & PHENADROL Now Available!
08-21-2012, 08:14 PM
08-21-2012, 08:17 PM
08-21-2012, 08:36 PM
My natty levels are around 180 ng/dl and 100mg every 6 days and I was 899 on my last bloodwork. I was pleasantly surprised!Originally Posted by WARBIRDWS6
08-21-2012, 08:39 PM
08-21-2012, 08:41 PM
08-21-2012, 08:42 PM
08-21-2012, 08:45 PM
What can it do to DHEA? Never really heard much about this, but my levels of DHEA are off the charts low.Originally Posted by SweetLou321
08-21-2012, 08:46 PM
Well, it's on the charts, just below the reference ranges.Originally Posted by lboston
08-21-2012, 08:49 PM
I did have T pellets put in a while ago. They may not be all the way gone, but I'm hoping so!Originally Posted by napalm
08-21-2012, 08:58 PM
what other supplements would u advise taking while on these injections just for general health purposes and for helping side effects? also it is good to know that i could possibly have high levels just from this dose.....when i get my bloodwork i was instructed to have the test done 3 days after injection......should i wait alittle bit longer? of do u think this will give an accurrate reading
08-21-2012, 09:09 PM
08-21-2012, 09:14 PM
08-21-2012, 09:25 PM
08-21-2012, 09:27 PM
Never even thought about that. Do you have any concerns about it converting to estrogen?Originally Posted by SweetLou321
08-21-2012, 09:30 PM
08-21-2012, 09:40 PM
No doubt. Even on 100mg a week, I'm afraid I'm going to wake up with titties one day!Originally Posted by WARBIRDWS6
08-21-2012, 09:58 PM
08-21-2012, 10:04 PM
so would u suggest supplementing dhea and erase?
08-21-2012, 10:15 PM
P.S.: and yeah I'd use some sort of AI like erase or whatever, but I'm sensitive to estrogen...not sure about you?
08-22-2012, 07:40 AM
Try not to worry about it bro, I had the same concerns when i was started on cyp. I had no issues at all, when he upped me to 150, I asked him if I should be worried about aromitization and he said no. He's been spot in so far so I'll respect his opinion.Originally Posted by lboston
08-22-2012, 08:10 AM
Thanks man. I occasionally cycle PES erase just for comfort. Like your doc said, on that low of dose, needing a manzier isn't that likely....still, any educated guy on the subject still had a fear of ending up looking like Bob from Fight Club!Originally Posted by napalm
Do you use/ have you used DHEA ad well?
08-22-2012, 08:15 AM
It's called THE BRO... LolOriginally Posted by lboston
No, haven't thought about DHEA yet, but I started thinking about erase last night.
I try to keep the thing going in my body to a minimum. That way it's easier to attribute gains (or no gains) to a particular variable.
08-22-2012, 08:48 AM
Lol--must be a Seinfeld fan!Originally Posted by napalm
08-22-2012, 11:18 AM
Yeah like i was alluding to earlier...low dose test should equate to test/DHT and not estrogen...but the DHEA needs to monitored for sure. This is why most transdermal DHEA products include some sort of anti estrogen. Plus guys with low T would probably benefit from an OTC AI anyways. I bet in most cases there is higher estrogen accompanying the low T. Even though these fckfaces won't test for estrogen half the time on insurance because "you're not a woman".
08-22-2012, 11:20 AM
They run seinfeld reruns on DTV at 2 AM ....i watch them as i try to fall asleep. Good shyt ....esp the episode where George does "the opposite" of everything and gets the hot girl and good job etc lol
08-22-2012, 11:28 AM
what bout 7-keto dha, cuz i have some of that and a little tight on budget to buy demacrine..............also, with taking erase, again it only lastsz so long , is it relaly a lon term type of thing cuz this test probaby is long term u know what i mean, im dnot gona be able to buy bottles upon bottles of erase and demacrine
08-22-2012, 11:43 AM
Hahaha. One of my faves man.Originally Posted by WARBIRDWS6
08-22-2012, 11:45 AM
I hear you...i got money to buy this stuff....but damn i don't need to be blowing 40 bucks on dermacrine and whatever copay on my Rx and another 30 bucks for AI every 4-6 weeks.....what i will do is stay on *whatever test they prescribe* plus cycle the transdermal and AI more for off time....then if cycling whatever...just cycle it w/o the derma or AI...or just cycle the derma time on = time off. At your weight minimum pumps are recommended anyways. Or hell ...just pick up cheap oral DHEA at walmart if you have to. But AI and transdermals can be cycled ....youd just be minus the additional test boost when off the derma. Best case is to stay on 365 of course...but nobody is made of $$$. Cheap oral DHEA might work for you though ...give that a shot and see what type of increase it gives you on bloodsOriginally Posted by mkretz
Similar Forum Threads
- By Flaw in forum AnabolicsReplies: 3Last Post: 12-26-2006, 11:07 PM
- By tdmaker in forum AnabolicsReplies: 7Last Post: 11-02-2005, 12:37 PM
- By Changing in forum AnabolicsReplies: 2Last Post: 07-05-2005, 01:12 AM
- By BryanM in forum AnabolicsReplies: 10Last Post: 10-02-2004, 10:16 PM
- By ironbeamz in forum AnabolicsReplies: 18Last Post: 05-14-2003, 10:03 PM